# SDR ABXA20240830167

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 94443
- Aircraft time: 94,443 hours, 29,771 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Switch
- Condition: Out Of Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST C-CHECK MAINTENANCE EVALUATION FLIGHT. CLIMBING THROUGH 10,000' VMO POINTER/BARBER POLE FAILED TO INCREASE SPEED TURNED OFF A/T TO CONTROL SPEED.  AIRCRAFT PERFORMED AN AIR TURN BACK (ATB). AIRCRAFT WAS GROUNDED. FOUND VMO/MMO SWITCH IN ALT POSITION MOVED SWITCH TO THE NORMAL POSITION IAW B767 AMM 32-00-00. AIRCRAFT RETURNED TO SERVICE.
